# SDR MWEA96612

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Lt Wing Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LEFT WING TRAILING EDGE PANEL OUTBD OF AILERON HAS BULGED SKIN AND DAMAGED RIB.  MAINTENANCE FABRICATED AND INSTALLED NEW SKIN IAW SRM 51-30-2 AND REPAIRED RIB IAW SRM 57-01 FIG 2 SHT 4.
